MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 95MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 95MM; INTRAMED FIXATN ROD AND ACCESS
Model Number LEFTY TIGHTY LAG SCREW, Ø10.5MM X 95MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/14/2024, it was reported by a sales representative via e-mail that an 1192-095 telescoping lag screw left would not advance into the femoral head.This occurred during an im nail hip procedure on (b)(6) 2024.Additional information received on 3/18/2024: the case was completed using a right lag screw.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
LEFTY TIGHTY LAG SCREW, Ø10.5MM X 95MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19023532
Report Number1220246-2024-01785
Device Sequence Number19803469
Product Code HSB
UDI-Device Identifier00848665036541
UDI-Public00848665036541
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEFTY TIGHTY LAG SCREW, Ø10.5MM X 95MM
Device Catalogue Number1192-095
Device Lot Number212118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown